Critical sets in one-parametric mathematical programs with complementarity constraints

G. Bouza Allende, J. Guddat, Georg J. Still

Research output: Contribution to journalArticleAcademicpeer-review

1 Downloads (Pure)

Abstract

One-parametric mathematical programs with complementarity constraints are considered. The structure of the set of generalized critical points is analysed for the generic case. It is shown how this analysis can locally be reduced to the study of appropriate standard one-parametric finite problems. By applying the genericity result of the five types of Jongen, Jonker and Twilt for standard finite programs, we obtain a genericity result of the five types for one-parametric complementarity constrained problems. However, some effects differ from the situation in standard finite programming. The present investigations give the basis for path-following methods for solving one-parametric mathematical programs with complementarity constraints to be developed in the future.
Original languageUndefined
Article number10.1080/02331930701779955
Pages (from-to)319-336
Number of pages18
JournalOptimization
Volume57
Issue numberWoTUG-31/2
DOIs
Publication statusPublished - 2008

Keywords

  • EWI-14321
  • METIS-254950
  • IR-62579

Cite this